i see you posted this in the constipation forum. you may need to buy some dietary supplements. the iud may cause swelling aka inflamation that increases pressure on the intestines making it harder or painful to use the bathroom.
Get mirena out. I had horrible anxiety while I had it, but never prior to mirena. I still experience anxiety at times (rarely), because my hormones are still messed up (I had mirena in for 4 years) but doing better overall. Good luck.
PLEASE GET IT OUT ASAP!!!! you will be so glad you did. trust me on this, boyfriends can only be supportive for so long. i do not mean this in a mean way at all. my anxiety has gone away since removal except when i have a period. i am a happy person now. mirena almost made me lose my friends, my life, and my husband.
I have only had mine out for about a week and a half,and am in the middle of what appears to be the "crash, but I have had panic attacks for the last 4 1/2 years.The whole time I had the mirena in! I never connected the two. I would get it out if I were you . And come back here for support after. Everyone here is so helpful.